# SDR CA090130014

- Difficulty date: January 10, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C8187B
- Condition: Failed
- Location: Fuel Boost
- Part time: 1,035 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DI, IT WAS NOTED THAT THE AIRCRAFT AUX FUEL PUMP FAILED.  PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
